The Open UniversitySkip to content
 

Scaling of the Thue-Morse diffraction measure

Baake, M.; Grimm, U. and Nilsson, J. (2014). Scaling of the Thue-Morse diffraction measure. Acta Physica Polonica A, 126(2) pp. 431–434.

DOI (Digital Object Identifier) Link: https://doi.org/10.12693/APhysPolA.126.431
Google Scholar: Look up in Google Scholar

Abstract

We revisit the well-known and much studied Riesz product representation of the Thue-Morse diffraction measure, which is also the maximal spectral measure for the corresponding dynamical spectrum in the complement of the pure point part. The known scaling relations are summarised, and some new findings are explained.

Item Type: Journal Item
Copyright Holders: 2014 Institute of Physics, Polish Academy of Sciences
ISSN: 1898-794X
Extra Information: Proceedings of the 12th International Conference on Quasicrystals (ICQ12)
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 40886
Depositing User: Uwe Grimm
Date Deposited: 19 Sep 2014 13:05
Last Modified: 07 Dec 2018 10:25
URI: http://oro.open.ac.uk/id/eprint/40886
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU